arrow
Volume 35, Issue 3
Fekete-Szegö Inequality for a Subclass of Bi-Univalent Functions Associated with Hohlov Operator and Quasi-Subordination

Dong Guo, Huo Tang, En Ao & Liangpeng Xiong

Commun. Math. Res., 35 (2019), pp. 235-246.

Published online: 2019-12

Export citation
  • Abstract

In this paper, we introduce a new subclass of bi-univalent functions defined by quasi-subordination and Hohlov operator and obtain the coefficient estimates and Fekete-Szegö inequality for function in this new subclass. The results presented in this paper improve or generalize the recent works of other authors. 

  • Keywords

analytic function, univalent function, bi-univalent function, coefficient estimate, Fekete-Szegö inequality, Hohlov operator, quasi-subordination

  • AMS Subject Headings

30C45

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

gd791217@163.com (Dong Guo)

  • BibTex
  • RIS
  • TXT
@Article{CMR-35-235, author = {Dong and Guo and gd791217@163.com and 5905 and Foundation Department, Chuzhou Vocational and Technical College, Chuzhou, Anhui, 239000 and Dong Guo and Huo and Tang and and 5906 and School of Mathematics and Statistics, Chifeng University, Chifeng, Inner Mongolia, 024000 and Huo Tang and En and Ao and and 5907 and School of Mathematics and Statistics, Chifeng University, Chifeng, Inner Mongolia, 024000 and En Ao and Liangpeng and Xiong and and 5908 and School of Mathematics and Statistics, Wuhan University, Wuhan, 430072 and Liangpeng Xiong}, title = {Fekete-Szegö Inequality for a Subclass of Bi-Univalent Functions Associated with Hohlov Operator and Quasi-Subordination}, journal = {Communications in Mathematical Research }, year = {2019}, volume = {35}, number = {3}, pages = {235--246}, abstract = {

In this paper, we introduce a new subclass of bi-univalent functions defined by quasi-subordination and Hohlov operator and obtain the coefficient estimates and Fekete-Szegö inequality for function in this new subclass. The results presented in this paper improve or generalize the recent works of other authors. 

}, issn = {2707-8523}, doi = {https://doi.org/10.13447/j.1674-5647.2019.03.05}, url = {http://global-sci.org/intro/article_detail/cmr/13529.html} }
TY - JOUR T1 - Fekete-Szegö Inequality for a Subclass of Bi-Univalent Functions Associated with Hohlov Operator and Quasi-Subordination AU - Guo , Dong AU - Tang , Huo AU - Ao , En AU - Xiong , Liangpeng JO - Communications in Mathematical Research VL - 3 SP - 235 EP - 246 PY - 2019 DA - 2019/12 SN - 35 DO - http://doi.org/10.13447/j.1674-5647.2019.03.05 UR - https://global-sci.org/intro/article_detail/cmr/13529.html KW - analytic function, univalent function, bi-univalent function, coefficient estimate, Fekete-Szegö inequality, Hohlov operator, quasi-subordination AB -

In this paper, we introduce a new subclass of bi-univalent functions defined by quasi-subordination and Hohlov operator and obtain the coefficient estimates and Fekete-Szegö inequality for function in this new subclass. The results presented in this paper improve or generalize the recent works of other authors. 

Dong Guo, Huo Tang, En Ao & Liangpeng Xiong. (2019). Fekete-Szegö Inequality for a Subclass of Bi-Univalent Functions Associated with Hohlov Operator and Quasi-Subordination. Communications in Mathematical Research . 35 (3). 235-246. doi:10.13447/j.1674-5647.2019.03.05
Copy to clipboard
The citation has been copied to your clipboard